# SDR AALA201611259011

- Difficulty date: November 23, 2016
- Submitted: November 27, 2016
- Operation: Air carrier
- Aircraft: N836AW
- Make and model: Airbus A319-132
- Aircraft serial: 2570
- Aircraft time: 35,875 hours, 16,525 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR EMERGENCY LIGHT COVER BROKEN. REPLACED BROKEN L1 DOOR EMERGENCY LIGHT LENS COVER IAW AMM 33-51-13. THE AIRCRAFT WAS NOT GROUNDED.
